MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5 CORPUS VS; POWERED WHEELCHAIR
Model Number F5 CORPUS VS
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Received report claiming while the end-user was in process of performing a stand function, claims having received injuries to their feet requiring medical intervention to address.
 
Additional Manufacturer Narrative
Report claims while the end-user was initially using the stand feature, claims to have sustained fractures to both heels of their feet.No claims or allegations of the device having malfunctioned in any way to have contributed to this event.Inspection of the device found it to remain fully operational, with no mechanical or electrical issues being found.It was however found the footplates of the seating to have been adjusted where the footplate angle was in a dorsiflexion (toes angled upward) position so when the end-user stood, their weight was shifted to the heels as opposed to the flat of the foot.The footplates are designed to be adjusted to various angles to meet the specific needs for the end-user's physical characteristics.It is permobil's contention this reported event was caused by the service provider delivering the device that was improperly adjusted for the user.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F5 CORPUS VS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18118298
Report Number1221084-2023-00024
Device Sequence Number7512124
Product Code IPL
UDI-Device Identifier17330818001006
UDI-Public17330818001006
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5 CORPUS VS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose